Ask an expert
Question

06 Aug 2007

ITCHING
I am 31. I am on Triphasil (and have been for years, had my son 4 years ago, and went back on Triphasil). I am very happy with Triphasil. I am in the white tablets at the moment. Since the end of last week, I've been having a whitish discharge and terrible itching. What could this be? I've never had this before. Is there something I can get from the chemist for this?
Answer 346 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be thrush. Try Canesten pessaries.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19326 votes
Vote